Vol. 105, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Essential tori in 4-manifold boundaries

Martin Scharlemann

Vol. 105 (1983), No. 2, 439–447
Abstract

The central result is an analogue for four manifolds of the loop theorem, in which, with suitable restrictions on π2, essential loops in the boundary are replaced by essential tori.

Mathematical Subject Classification 2000
Primary: 57N13
Secondary: 57N10
Milestones
Received: 28 March 1979
Published: 1 April 1983
Authors
Martin Scharlemann
Mathematics Department
UC Santa Barbara
Santa Barbara CA 93106-3080
United States
http://www.math.ucsb.edu/~mgscharl/